# SDR DALA2018061604034

- Difficulty date: June 14, 2018
- Submitted: June 16, 2018
- Operation: Air carrier
- Aircraft: N957DL
- Make and model: Doug MD-88
- Aircraft serial: 49976
- Aircraft time: 73,255 hours, 54,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CATWALK EMERGENCY LIGHT INOP.  REPLACED BATTERIES AT B5-28. CHECKS GOOD. REF AMM 33-53.
